# SDR R61A20100023

- Difficulty date: January 19, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 15,088 hours, 10,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 15,088 hours, 10,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON RT CENTER FLOORBEAM BETWEEN FRAMES 87 AND 88.  MAINTENANCE REPLACED FLOORBEAM IAW EMB 170 SRM.  AC RELEASED BACK TO SERVICE.
